Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 18, Number 88

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some direct decompositions of the set of integers
N. G. de Bruijn.
Math. Comp. 18 (1964), 537-546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167447
Algebraic equations with span less than $4$
Raphael M. Robinson.
Math. Comp. 18 (1964), 547-559
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169374
Equidistribution of matrix-power residues modulo one
Joel N. Franklin.
Math. Comp. 18 (1964), 560-568
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0172860
Triangle formulas in the complex plane
Philip J. Davis.
Math. Comp. 18 (1964), 569-577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167602
Numerical integration over the $n$-dimensional spherical shell
D. Mustard.
Math. Comp. 18 (1964), 578-589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0170474
Approximate integration formulas of degree $3$ for simplexes
A. H. Stroud.
Math. Comp. 18 (1964), 590-597
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169378
Tables of zeros and Gaussian weights of certain associated Laguerre polynomials and the related generalized Hermite polynomials
T. S. Shao, T. C. Chen and R. M. Frank.
Math. Comp. 18 (1964), 598-616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166397
On the $L_{∞}$ Walsh arrays for $Γ(x)$ and $Erfc(x)$
John R. Rice.
Math. Comp. 18 (1964), 617-626
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168978
Padé approximation to the solution of the Ricatti equation
Wyman Fair.
Math. Comp. 18 (1964), 627-634
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169380
Surface harmonic expansions of products of Cartesian coordinates
A. B. Otis and M. P. Barnett.
Math. Comp. 18 (1964), 635-643
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0181080
On a problem in elementary number theory and a combinatorial problem
P. Erdős.
Math. Comp. 18 (1964), 644-646
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0170852
On maximal gaps between successive primes
Daniel Shanks.
Math. Comp. 18 (1964), 646-651
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167472
Iteration of triangular matrices
Lester J. Senechalle.
Math. Comp. 18 (1964), 651-653
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0170464
On the evaluation of certain determinants
Jean-L. Lavoie.
Math. Comp. 18 (1964), 653-659
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0170465
Conditional least squares polynomial approximation
R. W. Klopfenstein.
Math. Comp. 18 (1964), 659-662
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169361
Improved asymptotic expansion for the error function with imaginary argument
D. van Z. Wadsworth.
Math. Comp. 18 (1964), 662-664
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166401
A one-step method for the numerical solution of second order linear ordinary differential equations
J. T. Day.
Math. Comp. 18 (1964), 664-668
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168121
Minimum ellipsoids
Donald D. Fisher.
Math. Comp. 18 (1964), 669-673
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166905
A constant in the theory of trigonometric series
R. P. Boas and Virginia C. Klema.
Math. Comp. 18 (1964), 674-674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0176283
Reviews and Descriptions of Tables and Books
Math. Comp. 18 (1964), 675-686
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 18 (1964), 687-688
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda
Math. Comp. 18 (1964), 688-688
Abstract, references and article information
Full-text PDF Free Access    
Indices
Math. Comp. 18 (1964), 689-701
Abstract, references and article information
Full-text PDF Free Access